# SDR IAVA2016F00016

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N297CA
- Make and model: Bell 206B-3
- Aircraft serial: 1453
- Aircraft time: 16,175 hours, 20,507 cycles
- Engine: Allsn 250C20B
- Engine time: 14,014 hours, 21,054 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Part serial: CAC80084
- Condition: Defective
- Location: Engine
- Part time: 20,864 hours, 26,303 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

INITIATED A NORMAL TAKEOFF TO THE SOUTH FROM TB-45.  APPROXIMATELY 3-5 SECONDS AFTER INITIATION, A LOUD BANG WAS HEARD WITH ACCOMPANING AIRFRAME SHUTTER.  ABORTED TAKE OFF.  SECOND BANG AND SHUTTER FOLLOWED AS ACFT SETTLED TO THE GROUND.
